Information Journal Paper
APA:
CopySADIGH, MOHAMMAD JAFAR, & TAHMASIAN, SEVAK. (2010). APPLICATION OF DYNAMIC CONSTRAINT EQUATIONS TO OPEN LOOP CONTROL OF REDUNDANT MANIPULATORS. JOURNAL OF CONTROL, 4(1), 61-71. SID. https://sid.ir/paper/120919/en
Vancouver:
CopySADIGH MOHAMMAD JAFAR, TAHMASIAN SEVAK. APPLICATION OF DYNAMIC CONSTRAINT EQUATIONS TO OPEN LOOP CONTROL OF REDUNDANT MANIPULATORS. JOURNAL OF CONTROL[Internet]. 2010;4(1):61-71. Available from: https://sid.ir/paper/120919/en
IEEE:
CopyMOHAMMAD JAFAR SADIGH, and SEVAK TAHMASIAN, “APPLICATION OF DYNAMIC CONSTRAINT EQUATIONS TO OPEN LOOP CONTROL OF REDUNDANT MANIPULATORS,” JOURNAL OF CONTROL, vol. 4, no. 1, pp. 61–71, 2010, [Online]. Available: https://sid.ir/paper/120919/en